# SDR DALA1103639855

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 1108-1125
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN-STA 1108, L26R SKIN REQUIRES 53-04, FIG 12C, REPAIR TO FACILITATE EA 487369-14.  CUT OUT AREA STA 1108 TO 1125, BETWEEN L23R TO 26R (16",18") FROM .071 2024-T3 AND FINGER DOUBLER .025 2024-T3, 6 EA DOUBLERS AND 7 EA STRAPS FROM .071 2024-T3 AND FINGER DOUBLER .025 2024-T3 IAW SRM 53-04, FIG 12C &12D.  RECEIVED NEW DOOR STOP AND NEW INTERCOSTAL.  INSTALLED REPAIR AND ALL PARTS IAW SRM 53-04, FIG 12C, 12D AND 53-30-2,53-30-5. REQUIRED INSP COMPLETED.
